A classification of Busemann$G$-surfaces which possess convex functions

Nobuhiro Innami University of Tsukuba, Sakura-mura Ibaraki, Japan

TBD mathscidoc:1701.331602

Acta Mathematica, 148, (1), 15-29, 1981.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:56 uploaded by actaadmin ] [ 118 downloads ] [ 0 comments ] [ Cited by 7 ]
@inproceedings{nobuhiro1981a,
  title={A classification of Busemann$G$-surfaces which possess convex functions},
  author={Nobuhiro Innami},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203256441304311},
  booktitle={Acta Mathematica},
  volume={148},
  number={1},
  pages={15-29},
  year={1981},
}
Nobuhiro Innami. A classification of Busemann$G$-surfaces which possess convex functions. 1981. Vol. 148. In Acta Mathematica. pp.15-29. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203256441304311.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved